# SDR U5QA20141016063

- Difficulty date: October 13, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N1904S
- Make and model: Lear 45LEAR
- Aircraft serial: 053
- Aircraft time: 5,642 hours, 4,622 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: LJ01317002
- Part serial: 53877094
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK SHORTLY AFTER DEPARTURE DUE TO CLIMBING THROUGH 6000 FT THE CAB DUCT OVHT ILLUMINATED.  SHORTLY THEREAFTER THE CABIN WAS FILLED WITH SMOKE.  PERFORMED 1 & 2 ENG RUNS TO TAKEOFF POWER FOR SEVERAL MINUTES, CND CAS MSG OR CABIN SMOKE.  THE RT PYLON OVHT ILLUMINATED.  CONFIRMED THAT THIS IS NOT ABNORMAL DURING EXTENDED HIGH POWER GND OPERATIONS.  OPENED BAGGAGE & RT PYLON TO CHECK FOR LEAKS DURING ENG OPERATION, NONE NOTED.  REPEATED ENG RUNS TO TAKEOFF POWER, NO DEFECTS NOTED.  UPDATE 10/15 RECUR OF RT PYLON OVHT CAS ILLUMINATING AT APPROX 12000' MSL, PILOTS FOLLOWED CHECKLIST & THE LIGHT EXTINGUISHED.  R & R NR 2 ENG HP PYLON DUCT.
